# SDR ASAA2022021537589

- Difficulty date: February 15, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A569010
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LAV MOUNT SUPPORT LBL 24 STA 907-927 HAS CORROSION AROUND MOUNT FITTING. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02-0G-0 AND 51-40-05-0G-0W 1 O .108 R .044 L 2 D .064.
